Donate Now
We've Moved! Check out our new boards.
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Emergencies and Crises » Vomiting, Diarrhea and BCP

 - UBBFriend: Email this page to someone!    
Author Topic: Vomiting, Diarrhea and BCP
Stargirl85
Activist
Member # 26547

Icon 1 posted      Profile for Stargirl85     Send New Private Message       Edit/Delete Post 
Last Saturday (20th) was my last hormonal pill. Sunday (the 21st), I threw up around 8PM. I then had my period that Wednesday to Saturday (24-27). My boyfriend and I had sex on the Sunday (28) (I started up my new pack of pills this day) and Monday morning-afternoon, I had three loose bowel movements. They were watery and pretty much like diarrhea, but maybe not as extreme. It's kind of a grey area. I have continued to take my pills at 6PM everyday.. Today I went to the bathroom again and there was watery stool (not much). There hasn't been much urgency today but for whatever reason, my gut is having an off week. Is any of this going to affect my bc? Do I need plan B?

When I've had to go, it hasn't been overly urgent and its been at least 12 hours since I took my BCPs. So no where near that time. It still seems like diarrhea but aside from yesterday, it's not like I'm running to the washroom or going more frequently. I just don't want this to affect my BC (the vomiting and diarrhea, especially because I had sex on Sunday before taking my first pill of my new pack of BC). The pamphlet doesn't really explain very well how serious the bowel movements have to be..

I'm on a combined pill (alesse). Help!

[ 04-30-2013, 06:13 PM: Message edited by: Stargirl85 ]

Posts: 104 | Registered: Dec 2005  |  IP: Logged | Report this post to a Moderator
Stargirl85
Activist
Member # 26547

Icon 1 posted      Profile for Stargirl85     Send New Private Message       Edit/Delete Post 
I don't know if I'm looking into this too far, I used to have a pretty weak stomach and so I'd have frequent loose bowel movements/diarrhea and only use BCPs (no condoms) and didn't even give it a second thought, and I never got pregnant. Does it have to be extremely bad? Is it even really diarrhea if there is no urgency and I'm just going when I need to but the bowel movement is extremely watery? And what are the chances of getting pregnant from the first day of a new pack of pills way before ovulation? (I'm a regular 29 day cycle each month).
Posts: 104 | Registered: Dec 2005  |  IP: Logged | Report this post to a Moderator
Patricia H
Volunteer-in-training
Member # 103815

Icon 1 posted      Profile for Patricia H     Send New Private Message       Edit/Delete Post 
Hey there Stargirl85,

Unfortunately, this sounds like something your doctor would have a better understanding with and can provide the appropriate care and instructions for your situation. While we'd love to help you here at Scarleteen, I'm afraid this is outside the scope of service we provide.

Sorry for the inconvenience, and hope you feel better soon.

--------------------
Nolite te bastardes carborundorum. - Margaret Atwood, The Handmaid's Tale

Posts: 234 | From: Hawaii | Registered: Feb 2013  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3